# SDR BAQA091532

- Difficulty date: December 3, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N911UF
- Make and model: Aerosp SA365N
- Aircraft serial: 6338
- Aircraft time: 6,716 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9560129970
- Part serial: 16158
- Condition: False Indication
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE UNDER CONTRACT.  FALSE FIRE WARNINGS OCCUR WHEN IT IS DAMP.  THIS IS BEING SENT BACK UNDER A MFG WARRANTY CLAIM. REPLACED WITH SERVICEABLE UNIT.  12/16/03
